

HEARING PROGRAM

Additional Estimates 2020-21

Community Affairs Legislation Committee

Wednesday, 24 March – Thursday, 25 March 2021 **Committee Room 2S1**, Parliament House, Canberra

Times listed are indicative only



Hearing location

Committee Room 2S1, Parliament House, Canberra Waiting room: Committee Room 2S2



Broadcasts of proceedings

Television channel 112 Radio 90.3 www.aph.gov.au/live



Contact

community.affairs.sen@aph.gov.au +61 2 6277 3515

Committee rooms

Committee Room 2S1: (02) 6277 5843 Committee Room 2S2: (02) 6277 5851



Committee members

Senator Wendy Askew, Chair Senator Rachel Siewert, Deputy Chair Senator Helen Polley Senator Andrew McLachlan Senator Nita Green Senator Dean Smith

Ministers attending

Senator the Honourable Richard Colbeck, Minister for Senior Australians and Aged Care Services, and Minister for Sport

Senator the Honourable Anne Ruston, Minister for Families and Social Services

Secretariat

Apolline Kohen, Committee Secretary Lorraine Watson, Estimates Officer

Health Portfolio

9.00am	Department of Health Whole of portfolio/Corporate matters
9.30am	Outcome 1: Health System Policy, Design and Innovation Program 1.1: Health Policy Research and Analysis Program 1.2: Health Innovation and Technology Program 1.3: Health Infrastructure Program 1.4: Health Peak and Advisory Bodies Program 1.5: International Policy Australian Commission on Safety and Quality in Health Care Australian Institute of Health and Welfare
11.00am	Break - 15 minutes
11.15am	Outcome 2: Health Access and Support Services Program 2.1: Mental Health Program 2.3: Health Workforce Program 2.4: Preventative Health and Chronic Disease Support Program 2.5: Primary Health Care Quality and Coordination Program 2.6: Primary Care Practice Incentives Program 2.7: Hospital Services National Mental Health Commission National Rural Health Commissioner
1.15pm	Lunch break - 60 minutes
2.15pm	Outcome 3: Sport and Recreation Program 3.1: Sport and Recreation Sport Australia (Australian Institute of Sport) Australian Sports Foundation
3.15pm	Outcome 4: Individual Health Benefits Program 4.1: Medical Benefits Program 4.2: Hearing Services Program 4.3: Pharmaceutical Benefits Program 4.4: Private Health Insurance Program 4.5: Medical Indemnity Program 4.6: Dental Services Program 4.7: Health Benefit Compliance Program 4.8: Targeted Assistance – Aids and Appliances Professional Services Review Scheme
4.30pm	Break - 15 minutes
4.45pm	Outcome 5: Regulation, Safety and Protection Program 5.1: Protect the Health and Safety of the Community Through Regulation Program 5.2: Health Protection and Emergency Response Program 5.3: Immunisation

	Therapeutic Goods Administration
6.30pm	Dinner break - 60 minutes
7.30pm	Outcome 5: Regulation, Safety and Protection (continued)
8.15pm	Outcome 6: Ageing and Aged Care Program 6.1: Access and Information Program 6.2: Aged Care Services Program 6.3: Aged Care Quality Aged Care Quality and Safety Commission Aged Care Pricing Commissioner
9.15pm	Break - 15 minutes
9.30pm	Outcome 6: Ageing and Aged Care (continued)
11.00pm	Adjournment

Thursday, 25 March

Social Services Portfolio

9.00am	Department of Social Services Whole of portfolio/Corporate matters
9.30am	Outcome 1: Social Security Program 1.1: Family Tax Benefit Program 1.2: Child Payments Program 1.3: Income Support for Vulnerable People Program 1.4: Income Support for People in Special Circumstances Program 1.5: Supplementary Payments and Support for Income Support Recipients Program 1.6: Income Support for Seniors Program 1.7: Allowances and Concessions for Seniors Program 1.8: Income Support for People with Disability Program 1.9: Income Support for Carers Program 1.10: Working Age Payments Program 1.11: Student Payments
11.00am	Break - 15 minutes
11.15am	Outcome 1: Social Security (continued)
12.15pm	Outcome 2: Families and Communities Program 2.1: Families and Communities Program 2.2: Paid Parental Leave Program 2.3: Social and Community Services
1.00pm	Lunch break - 60 minutes

2.00pm	Outcome 2: Families and Communities (continued)
3.00pm	Outcome 3: Disability and Carers Program 3.1: Disability Mental Health and Carers Program 3.2: National Disability Insurance Scheme NDIS Quality and Safeguards Commission National Disability Insurance Agency (NDIA)
4.00pm	Break - 15 minutes
4.15pm	Outcome 3: Disability and Carers (continued)
5.15pm	Outcome 4: Housing and Homelessness Program 4.1: Housing and Homelessness Program 4.2: Affordable Housing
6.15pm	Dinner break - 60 minutes
7.15pm	Digital Transformation Agency
7.45pm	Services Australia Whole of portfolio / Corporate matters
8.15pm	Outcome 1: Support individuals, families and communities to achieve greater self-sufficiency; through the delivery of advice and high quality accessible social, health and child support services and other payments; and support providers and businesses through convenient and efficient service delivery. Program 1.1: Services to the Community - Social Security and Welfare Program 1.2: Services to the Community - Health Program 1.3: Child Support
9.15pm	Break - 15 minutes
9.30pm	Outcome 1 (continued)
11.00pm	Adjournment